Some Remarks on c-Isoclinic Pairs of Filippov Algebras

Document Type : Research Paper


Department of Mathematics, Faculty of Science, Higher Education Center of Eghlid, Eghlid, Iran.


In this paper, we study the notion of c-isoclinism for the pairs of Filippov algebras. Also, we give an equivalent condition for pairs of Filippov algebras to be c-isoclinic. In particular, it is shown that two Filippov algebras are c-isoclinic if and only if then each of them can be constructed from another by using the operations of forming direct sums, taking subalgebras, and factoring Filippov algebras. Moreover, we introduce the concept of c-perfect pair of Filippov algebras and obtain some relations between c-isoclinic and c-perfect pairs of Filippov algebras. 


  1. H. Arabyani and H. Safa, Some properties of c-covers of a pair of Lie algebras, Quaest. Math., 42, 37–45 (2019).
  2. J. C. Bioch, On n-isoclinic groups, Indag. Math., 38, 400–407 (1976).
  3. M. Eshrati, M. R. R. Moghaddam, F. Saeedi, Some properties of isoclinism in n-Lie algebras, Comm. Algebra, 44, 3005–3019 (2016).
  4. V. T. Filippov, n-Lie algebras, Sib. Math. Zh., 26, 126–140 (1985).
  5. P. Hall, The classification of prime-power groups, J. Reine Angew. Math., 182, 130–141 (1940).
  6. Sh. Heidarian, A. Gholami, On n-Isoclinic Pairs of Groups, Algebra Colloq., 18, 999– 1006 (2011).
  7. Sh. Heidarian, A. Gholami, Z. Mohammad Abadi, The structure of v-isologic pairs of groups, Faculty of Sciences and Mathematics, University of Nis, Serbia, 26, 67–79 (2012).
  8. N. S. Hekster, On the structure of n-isoclinism classes of groups, J. Pure Appl. Algebra, 40, 63–85 (1986).
  9. N. S. Hekster, Varieties of groups and isologism, J. Austra. Math. Soc., 46, 22–60 (1989).
  10. A. Kaheni, S. Kayvanfar, Some structural properties of upper and lower central series of pairs of groups, Math. Interdisc. Res., 3, 99-108 (2018).
  11. C. R. Leedham-Green, S. McKay, Bear- invariants, isologism, varietal laws and homology, Acta Math., 137, 99–150 (1976).
  12. Sh. Lotfi, S. M. Taheri, Some relations between Isologic and Varietal Perfect Groups, Hindawi Publishing Corporation Journal of Mathematics, 2016, (2016).
  13. M. R. R. Moghaddam, F. Parvaneh, On the isoclinism of a pair of Lie algebras and factor sets, Asian-Eur. J. Math., 2, 213–225 (2009).
  14. M. R. R. Moghaddam, F. Saeedi, S. Tajnia, B. Veisi, Characterization of relative n[1]isoclinism of a pair of Lie algebras, Quaest. Math., 38,27–39 (2015).
  15. K. Moneyhun, Isoclinism in Lie algebra, Algebras Groups Geom., 11, 9–22 (1994).
  16. A. K. Mousavi, M. R. R. Moghaddam, Isoclinism between pairs of n-Lie algebras and their properties, Comm. Algebra, 46, 2356–2367 (2018).
  17. F. Saeedi, S. Sheikh-Mohseni, On ID∗ -derivations of Filippov algebra, Asian-Eur. J.

Math., 11, (2018).

  1. F. Saeedi, B. Veisi, On Schur’s theorem and its converses for n-Lie algebras, Linear Multilinear Algebra, 62, 1139–1145 (2014).
  2. A. R. Salemkar, V. Alamian, H. Mohammadzadeh, Some properties of the Schur mul[1]tiplier and covers of Lie algebras, Comm. Algebra, 36, 697–707 (2008).
  3. A. R. Salemkar, H. Bigdely, V. Alamian, Some properties on isoclinism of Lie algebras and covers, J. Algebra Appl., 7, 507–516 (2008).
  4. A. R. Salemkar, F. Mirzaei, Characterizing n-isoclinism classes of Lie algebras, Comm. Algebra, 38, 3392–3403 (2010).
  5. A. R. Salemkar, F. Saeedi, T. Karimi, The structure of isoclinism classes of pair of groups, Southeast Asian Bull. Math., 31, 1173–1181 (2007).